# SDR AALA202505268839

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 35,611 hours, 14,636 cycles
- Engine: Iae V2533A5
- Engine time: 69,114 hours, 29,773 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermocouple
- Part number: 73984300
- Part serial: 32343
- Condition: Faulted
- Location: Zone 400
- Part time: 11,265 hours, 5,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THROUGH 10000FT, THEY NOTICED THAT THE LEFT ENGINE OIL QUANTITY INDICATION WAS SHOWING XX ALONG WITH AN ECAM ADVISORY FOR ENGINE OIL TEMPERATURE 155C AND THE TEMERATURE REACHED 165C AND THEN CAME DOWN TO 145C ONCE THE AIRCRAFT WAS LEVELED OFF AT FL 290. THE AIRCRAFT LANDED SAFEKLY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. THE FLIGHT CREW REPORTED THAT AFTER LANDING, QUANTITY WAS SHOWING 25.5. MAINTENANCE REPLACED THE #1 ENGINE ACOC OIL TEMPERATURE THERMOCOUPLE PER AMM 79-32-15 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
